# SDR ASOA2013092509088

- Difficulty date: September 23, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002B19
- Aircraft serial: 15228
- Aircraft time: 11,697 hours, 8,146 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Burned
- Location: Bs 295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 BURN ON FASTENER AT FS 295 AND S25L.  INSTALLED SOLID RIVET, SRM 51-42-06 AND REO 670-53-00-045, REV G, SECTION B2.
